# SDR 95ZZZZ246

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216EE
- Make and model: Beech C-99
- Aircraft serial: U206
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Req Adj
- Location: Rt Mlg Uplock
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FPO-MIA - FLT 426 - RED GEAR LIGHT ILLUMINATED AND GEAR HORN SOUNDS INTERMIITTENTLY WITH GEAR UP IN CRUISE AND WITH GEAR DOWN AND LOCKED.  MAINTENANCE ADJUSTED RT UPLOCK SWITCH, SWING GEAR ON JACKS, OPS CHECK GOOD.  RELEASED FOR TEST FLIGHT, TEST FLIGHT SATISFACTORY RETURNED TO SERVICE.
